Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 37 found articles
 
 
  Asymptotic behaviour of the Oore-Burns integral for cracks with a corner and correction formulae for embedded convex defects
 
 
Title: Asymptotic behaviour of the Oore-Burns integral for cracks with a corner and correction formulae for embedded convex defects
Author: Livieri, Paolo
Segala, Fausto
Appeared in: Engineering fracture mechanics
Paging: Volume 252 () nr. C pages p.
Year: 2021
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 37 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands